Posted by: Kelly | 2012-07-26


i have been on petogen for only 3 months. i was suppose to have my last shot on July the 7th but didnt. i havent had a period and my breats are tender and when i squeeze them,a little bit of water comes out. could i be pregnant? am I pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sam | 2012-09-17

i want to start training with steroids which a friend of mine uses,he is now starting with petogen/depo how safe is it,he mix with b complex.


Reply to sam
Posted by: Patrick | 2012-08-08

You are seriously asinkg me for evidence that individuals know for sure that they will eventually need health care? Isn''t this a bit like asinkg whether everyone knows for sure that they will eventually die?Nothing in the Federal Constitution would ban mandates for firearm purchases, so I would refer to the State Constitution governing that town.So I think it''s bad policy, but do not think it''s unconstitutional.

Reply to Patrick

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.